# SDR JR2R2011030200070

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N512MJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 10109
- Aircraft time: 20,079 hours, 13,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE RAIL SEAT TRACK CORRODED AT STA 708-761.85   REMOVED AND REPLACED SEAT TRACK AT FS 708-761.85 LBL 45 IAW CRJ 700 AMM 53-00-49.
